# SDR DL73K010532

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65465445001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG STRUT SUPPORT FITTING FRAME INSTALLATION HAD CORROSION LOCATED IN THE BORE.  THE FITTING IS LOCATED AT   FS 695, LBL 68.5 AND WL 188.5. THE CORROSION WAS REMOVED    AND A REPAIR SLEEVE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
